Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/19419
Title: MACLANE HOMOLOGY AND TOPOLOGICAL HOCHSCHILD HOMOLOGY
Authors: PIRASHVILI, T
WALDHAUSEN, F
First Published: 23-Sep-1992
Publisher: ELSEVIER SCIENCE BV
Citation: JOURNAL OF PURE AND APPLIED ALGEBRA, 1992, 82 (1), pp. 81-98
DOI Link: 10.1016/0022-4049(92)90012-5
ISSN: 0022-4049
Links: http://hdl.handle.net/2381/19419
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.